MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number US1921
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the device involved was confirmed not to be available, a photo was provided and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.It should be noted that two possible lot numbers were provided; however, it is unknown at this time which lot number was involved in the reported incident.Possible lot number: lot number 0061663638 - production date: 02/19/2019 - expiry date: 01/31/2024.Lot number 0061661177 - production date: 02/08/2019 - expiry date: 01/31/2024.
 
Event or Problem Description
As reported by the user facility: it was reported that the secondary tubing was leaking at the y-site.Patient was receiving doxorubicin iv, during the rinse of the chemo, it was noticed that chemo was leaking from the y ultrasite on the secondary tubing.Approximately 10 ml was noticed on the iv pose and the tubing - as well as drops on the floor.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two photos were provided by the facility for evaluation.Visaul examination of the provided photo had leakage observed between the luer connector adapter of the secondary set and the caresite of a different set.The exact root cause could not be determined at this time.However, incidents of cracked/leaking valves can be caused by several factors, including but not limited to the product being subjected to aggressive solvents drugs, excessive mechanical stresses (over-tightening or frequent set manipulation), or other various unforeseen circumstances during the clinical application.Retain samples for catalog us1921, lot 0061663638 were visual and functionally tested per specification.Leakage could not be confirmed in the retain samples testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key8704758
Report Number9614279-2019-00090
Device Sequence Number2387054
Product Code FPA
UDI-Device Identifier04046964187971
UDI-Public04046964187971
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUS1921
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1